# SDR AWXA200300590

- Difficulty date: May 5, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 66,785 hours, 26,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5246U6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON CABIN FLOOR SUPPORT AT RBL 70, B/S 1660-1680.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED DAMAGED FLOOR SUPPORT RBL 70, BS 1660-1680; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02 PG 7-8.
